# SDR AALA20170802003

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 5,078 hours, 1,950 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277001
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 EMERGENCY EXIT DOOR DAMPER, LOW PRESSURE. SERVICED L3 EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00.
